# SDR AALA201804039021

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 9,265 hours, 4,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Malfunctioned
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLIGHT ATTENDANT FLASHLIGHT BLINKING RED. REPLACED THE BATTERY. OK FOR SERVICE IAW AMM 25-60-00
